Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

The strange duality conjecture for generic curves


Author: Prakash Belkale
Journal: J. Amer. Math. Soc. 21 (2008), 235-258
MSC (2000): Primary 14H60; Secondary 14D20
Published electronically: April 25, 2007
MathSciNet review: 2350055
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ X$ be a smooth connected projective algebraic curve of genus $ g\geq 1$. The strange duality conjecture connects non-abelian theta functions of rank $ r$ and level $ k$ and those of rank $ k$ and level $ r$ on $ X$ (for $ SU(r)$ and $ \operatorname{U}(k)$, respectively). In this paper we prove this conjecture for $ X$ generic in the moduli space of curves of genus $ g$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2000): 14H60, 14D20

Retrieve articles in all journals with MSC (2000): 14H60, 14D20


Additional Information

Prakash Belkale
Affiliation: Department of Mathematics, University of North Carolina-Chapel Hill, CB #3250, Phillips Hall, Chapel Hill, North Carolina 27599
Email: belkale@email.unc.edu

DOI: http://dx.doi.org/10.1090/S0894-0347-07-00569-3
PII: S 0894-0347(07)00569-3
Received by editor(s): February 23, 2006
Published electronically: April 25, 2007
Additional Notes: The author was partially supported by NSF grant DMS-0300356.
Article copyright: © Copyright 2007 American Mathematical Society